# SDR CA970612005

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech C90
- Engine: Pwa PT6A21
- Propeller: Hartzl HCB3TN3
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: C84060
- Condition: Corroded
- Location: Pilot Tube Bore
- Part time: 6,738 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. CUSTOMER OPTED FOR EARLY AD 96-18-14 COMPLIANCE. PROPELLER HUB WAS FOUND CORRODED, HUB REPLACED WITH HUB S/N BUA 19988.
